IDEAS home Printed from https://ideas.repec.org/a/oup/biomet/v99y2012i1p71-84.html
   My bibliography  Save this article

Optimal fractions of two-level factorials under a baseline parameterization

Author

Listed:
  • Rahul Mukerjee
  • Boxin Tang

Abstract

Two-level fractional factorial designs are considered under a baseline parameterization. The criterion of minimum aberration is formulated in this context and optimal designs under this criterion are investigated. The underlying theory and the concept of isomorphism turn out to be significantly different from their counterparts under orthogonal parameterization, and this is reflected in the optimal designs obtained. Copyright 2012, Oxford University Press.

Suggested Citation

  • Rahul Mukerjee & Boxin Tang, 2012. "Optimal fractions of two-level factorials under a baseline parameterization," Biometrika, Biometrika Trust, vol. 99(1), pages 71-84.
  • Handle: RePEc:oup:biomet:v:99:y:2012:i:1:p:71-84
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1093/biomet/asr071
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Rahul Mukerjee & S. Huda, 2016. "Approximate theory-aided robust efficient factorial fractions under baseline parametrization," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 68(4), pages 787-803, August.
    2. Yue Yin & Julie Zhou, 2015. "Minimax design criterion for fractional factorial designs," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 67(4), pages 673-685, August.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:oup:biomet:v:99:y:2012:i:1:p:71-84. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum). General contact details of provider: https://academic.oup.com/biomet .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.